# SDR 95ZZZM348

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE FRAME SEGMENT AT FS 560 AT LONGERON 28L WAS FOUND CORRODED.  FABRICATED AND INSTALLED A NEW FRAME SEGMENT IAW DC9 SRM 51-10-2A, 51-10-4 AND 53-10-1.  N/R NR 027N1/0633.
